Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 57, NWS Brownsville, TX

June 5, 2017Cameron County, Willacy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Jun 5, 2017, 5:09 PM CDT for Cameron County, Willacy County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2017, 5:09 PM CDT (22:09 UTC)
Expired
Jun 5, 2017, 5:45 PM CDT
In force
36 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cameron County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 47 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 5:20 PM CDTTSTM WND DMG4 E Rio Hondo, TXTREES DOWN. TREE LIMBS DOWN ALONG GENERAL BRANT ROAD NEAR OLMITO NORTH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2798 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2798 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

531 
WUUS54 KBRO 052209
SVRBRO
TXC061-489-052245-
/O.NEW.KBRO.SV.W.0057.170605T2209Z-170605T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
509 PM CDT MON JUN 5 2017

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cameron County in Deep South Texas...
  Southeastern Willacy County in Deep South Texas...

* Until 545 PM CDT

* At 509 PM CDT, a severe thunderstorm was located NEAR Porfirio, or
  8 miles northwest of Arroyo City, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS 
           AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO 
           CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO 
           MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE 
           LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. 
           DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED. 

* Locations impacted include...
  Arroyo City, Willamar, Santa Monica, Porfirio, Las Yescas
  Elementary School, La Tina, Las Yescas and Monte Grande.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2624 9733 2624 9728 2612 9748 2646 9767
      2654 9747 2645 9746 2644 9742 2641 9745
      2641 9738 2635 9738 2638 9734 2631 9731
      2632 9735 2627 9734 2631 9730 2627 9728
TIME...MOT...LOC 2209Z 323DEG 27KT 2642 9754 

HAIL...1.00IN
WIND...60MPH
 
$$

Billings
2 follow-up statements
893 
WWUS54 KBRO 052229
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
529 PM CDT MON JUN 5 2017

TXC061-489-052245-
/O.CON.KBRO.SV.W.0057.000000T0000Z-170605T2245Z/
Cameron TX-Willacy TX-
529 PM CDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN CAMERON AND SOUTHEASTERN WILLACY COUNTIES...

At 528 PM CDT, a severe thunderstorm was located OVER Arroyo City,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND 
         MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS AND 
         TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO MOBILE 
         HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE LIMBS 
         WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. DAMAGE TO 
         POWER LINES AND SOME POWER POLES IS EXPECTED. 

Locations impacted include...
Arroyo City, Las Yescas Elementary School, La Tina, Las Yescas and
Monte Grande.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2624 9733 2624 9728 2612 9748 2633 9760
      2641 9745 2641 9738 2635 9738 2638 9734
      2631 9731 2632 9735 2627 9734 2631 9730
      2627 9728
TIME...MOT...LOC 2228Z 323DEG 27KT 2630 9744 

HAIL...1.00IN
WIND...60MPH
 
$$

Billings
525 
WWUS54 KBRO 052243
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
543 PM CDT MON JUN 5 2017

TXC061-489-052252-
/O.EXP.KBRO.SV.W.0057.000000T0000Z-170605T2245Z/
Cameron TX-Willacy TX-
543 PM CDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMERON AND
SOUTHEASTERN WILLACY COUNTIES WILL EXPIRE AT 545 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

LAT...LON 2624 9733 2624 9728 2612 9748 2633 9760
      2641 9745 2641 9738 2635 9738 2638 9734
      2631 9731 2632 9735 2627 9734 2631 9730
      2627 9728
TIME...MOT...LOC 2242Z 323DEG 27KT 2622 9737 

$$

Billings

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:11 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 5, 3:11 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
311 PM CDT Mon Jun 5 2017

.SHORT TERM (Tonight through Tuesday Night): The main concern in
the short term period will be the potential for severe weather
this afternoon into tonight. The Storm Prediction Center has
placed much of the CWA in a Marginal to Slight risk of severe
weather for this afternoon through sunrise Tuesday morning. Water
vapor imagery shows a closed 500 mb low pressure centered over
northeast Texas into Louisiana and a mid-level trough axis
extending south from this low this afternoon. Brownsville radar
currently shows a westward moving sea breeze moving across Kenedy,
Willacy and Cameron counties.

Strong instability continues across area as temperatures continue to
climb into the mid to upper 90s, McAllen is already at 102 degrees,
and dewpoints in the upper 60s to low 70s. Visible satellite images
this afternoon continues to show an increasing cu field across the
area. A weak perturbation rounding the western periphery of the mid
to upper low should provided some lift with this unstable atmosphere
for the next several hours. In some of the stronger, more organized
storms will have the potential to produce large hail and damaging
winds gusts.

Isolated convection, non-severe, is possible for the adjacent
coastal waters on Tuesday as the closed 500 mb low continues to move
east, but inland areas will experience dry weather due to increasing
subsidence. Downsloping southwest winds from the neighboring higher
terrain of Mexico will ensure well above normal daytime high
temperatures for Tuesday.

.LONG TERM (Wednesday through Monday): Benign weather is expected
across much of Deep South Texas from Wednesday through the end of
the work week as the mid level low moves east and subsequent
ridging builds into the region. Under the subsident influence of
the high pressure, rainfall chances will generally be non
existent with the lack of any forcing mechanism. However, with
weak surface high pressure over the Western Gulf, light and
variable winds will allow for seabreeze development. As such,
there maybe a very small chance for a hit and miss seabreeze
shower during the afternoons. Thursday looks to be the best chance
of this activity as low level moisture is slight more abundant,
however the mid levels remain dry. Otherwise, high temperatures
will remain in the lower 90s along to coast to upper 90s and even
triple digits across the Western Ranchlands/Upper RGV.

Through the weekend, the high aloft will push east across the
Eastern Conus. Meanwhile, a weak low pressure system aloft will
retrograde west across the Gulf and become trapped under the high.
This could bring some unsettled weather or showery activity back
to the region, but it could also stay just to the east of the
CWA. Have not made many changes to the weekend and beyond given
the high level of uncertainty.

&&

.MARINE:

Now through Tuesday Night: Buoy 42020 reported north winds around
10 knots gusting to around 12 knots with seas slightly under 4.3
feet with a period of 8 seconds at 14 CDT/19 UTC. Weak surface low
pressure across the western and northwest Gulf of Mexico will
support light to moderate winds and low to moderate seas through
the period. The potential for scattered severe thunderstorms
continues this afternoon and tonight due to a mid- level low
pressure system over northeast Texas into Louisiana.

Wednesday through Monday: Light NE to SE winds and low seas will
prevail through the end of the work week with high pressure in
control of the Western Gulf. By late in the period, the high will
shift east and interact will low pressure across the Southern
Plains with more moderate winds ans seas returning.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  91  75  92 /  20  10  10   0
BROWNSVILLE          77  94  75  94 /  20  10  10   0
HARLINGEN            76  96  74  95 /  20  10  10   0
MCALLEN              76  99  75  98 /  20   0  10   0
RIO GRANDE CITY      76 100  75  98 /  20   0  10   0
SOUTH PADRE ISLAND   78  87  77  88 /  30  20  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63/69/62
Hazardous weather outlook, Jun 5, 3:55 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
355 PM CDT Mon Jun 5 2017

TXZ248>257-062100-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
355 PM CDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...This Afternoon and Tonight

ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL AND
DAMAGING WINDS...AND POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF
SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH WEDNESDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD
BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT.

GMZ130-132-135-150-155-170-175-062100-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
355 PM CDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...This Afternoon and Tonight

ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL...
DAMAGING WINDS...AND WATERSPOUTS...AND POSSIBLE THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD
BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jun 5, 4:06 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Brownsville TX
406 PM CDT MON JUN 5 2017

TXZ249-250-252-253-052215-
Brooks TX-Jim Hogg TX-Starr TX-Hidalgo TX-
406 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...NORTHERN
HIDALGO...SOUTHEASTERN JIM HOGG...NORTHEASTERN STARR...SOUTHERN
BROOKS AND WESTERN WILLACY COUNTIES UNTIL 515 PM CDT...

At 404 PM CDT, Doppler radar was tracking clusters of strong
thunderstorms OVER El Coyote Ranch Airport, or 7 miles southwest of
Rachal, moving southeast at 35 mph and approaching McCook, Edinburg,
and Elsa.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Agua Nueva, Encino, Rachal, San Manuel, Linn, Puerto Rico, Red Gate,
Santa Catarina, La Gloria and La Reforma.

LAT...LON 2701 9799 2662 9799 2661 9796 2660 9796
      2655 9797 2653 9796 2654 9798 2649 9799
      2651 9857 2704 9862
TIME...MOT...LOC 2104Z 303DEG 30KT 2681 9823

Billings
Special weather statement, Jun 5, 4:12 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Brownsville TX
412 PM CDT MON JUN 5 2017

TXZ251-254-256-052230-
Coastal Willacy TX-Inland Willacy TX-Kenedy TX-
412 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
NORTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 530 PM
CDT...

At 411 PM CDT, Doppler radar was tracking clusters of strong
thunderstorms OVER Armstrong, moving southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Raymondville, Armstrong, Port Mansfield, Port Mansfield Chamber Of
Commerce, Yturria, Norias, Port Mansfield Airport, U S 77 Border
Patrol Station, Rudolph and Armstrong Ranch Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with thess storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 2649 9741 2651 9743 2649 9799 2660 9796
      2662 9799 2701 9798 2701 9753 2695 9756
      2694 9751 2692 9755 2688 9750 2688 9754
      2686 9749 2684 9757 2685 9749 2682 9752
      2679 9748 2678 9748
TIME...MOT...LOC 2111Z 313DEG 19KT 2690 9776

Billings
Special weather statement, Jun 5, 4:14 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
414 PM CDT MON JUN 5 2017

TXZ250-251-052145-
Brooks TX-Kenedy TX-
414 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 445 PM CDT...

At 414 PM CDT, Doppler radar was tracking a strong thunderstorm NEAR
Airport Road Addition, or 8 miles east of Falfurrias, moving
southeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Falfurrias, Sarita, Pleasant Park, La Colonia Park, Airport Road
Addition, Falfurrias Fire Station, Falfurrias Junior High School,
Flowella, Brooks County Airport and Brooks County Detention Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2721 9798 2721 9797 2723 9795 2724 9792
      2724 9789 2725 9785 2707 9756 2707 9799
      2726 9819 2726 9799
TIME...MOT...LOC 2114Z 313DEG 36KT 2724 9801

Billings
Special weather statement, Jun 5, 4:18 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Brownsville TX
418 PM CDT MON JUN 5 2017

TXZ252-052145-
Starr TX-
418 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 445 PM
CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm NEAR
Viboras, moving southeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Viboras and El Sauz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2679 9895 2679 9882 2678 9879 2666 9859
      2646 9885 2668 9901
TIME...MOT...LOC 2117Z 324DEG 28KT 2673 9892

Billings
Special weather statement, Jun 5, 4:39 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Brownsville TX
439 PM CDT MON JUN 5 2017

TXZ248-249-052230-
Jim Hogg TX-Zapata TX-
439 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JIM HOGG...NORTHWESTERN
BROOKS AND NORTHEASTERN ZAPATA COUNTIES UNTIL 530 PM CDT...

At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Jim Hogg County Airport, or 10 miles west of
Hebbronville, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hebbronville, Las Lomitas, Gruy Stadium, Randado, Thompsonville, Jim
Hogg County Airport, Hebbronville High School, South Fork Estates and
Hebbronville Border Patrol Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2735 9862 2734 9862 2721 9849 2714 9849
      2714 9847 2710 9847 2689 9888 2726 9913
      2727 9911 2727 9880 2735 9880 2736 9864
TIME...MOT...LOC 2138Z 324DEG 27KT 2730 9886

Billings
Special weather statement, Jun 5, 4:56 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Brownsville TX
456 PM CDT MON JUN 5 2017

TXZ254-255-257-052230-
Inland Willacy TX-Coastal Cameron TX-Inland Cameron TX-
456 PM CDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMERON AND SOUTH
CENTRAL WILLACY COUNTIES UNTIL 530 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Santa Monica, or NEAR Rio Hondo, moving southeast at 40 mph. strong
outflow winds will overspread northern Cameron County ahead of the
storm and may impact parts of Harlingen and Rio Hondo.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Harlingen, San Benito, Rio Hondo, Palm Valley, Laureles, Arroyo City,
Primera, Combes, Doctor Hesiquio Rodriguez Elementary School and
Harlingen Arts And Heritage Museum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2608 9728 2611 9781 2634 9782 2636 9747
      2633 9745 2640 9740 2640 9738 2635 9738
      2635 9734 2631 9735 2627 9734 2626 9733
      2622 9733 2623 9732 2617 9730 2616 9731
      2616 9730 2612 9728 2612 9730 2610 9730
TIME...MOT...LOC 2155Z 311DEG 34KT 2632 9758

Billings

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:21 PM CDTSpecial Weather StatementBROBrooks24 min
Jun 4, 9:49 PM CDTSevere Thunderstorm WarningBROKenedy41 min
Jun 4, 10:14 PM CDTSpecial Weather StatementBROBrooks46 min
Jun 4, 10:21 PM CDTSevere Thunderstorm WarningBROBrooks39 min
Jun 4, 11:02 PM CDTSpecial Weather StatementBROBrooks28 min
Jun 4, 11:12 PM CDTSpecial Weather StatementBROBrooks33 min
Jun 4, 11:35 PM CDTSevere Thunderstorm WarningBROKenedy25 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningBROKenedy31 min
Jun 5, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jun 5, 1:14 AM CDTSpecial Marine WarningBRO46 min
Jun 5, 6:23 AM CDTSpecial Weather StatementBROBrooks37 min
Jun 5, 7:01 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:16 AM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 7:27 AM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy33 min
Jun 5, 7:55 AM CDTSpecial Weather StatementBROWillacy50 min
Jun 5, 8:38 AM CDTSpecial Weather StatementBROCameron52 min
Jun 5, 2:16 PM CDTSpecial Weather StatementBROBrooks44 min
Jun 5, 2:49 PM CDTSpecial Weather StatementBROHidalgo41 min
Jun 5, 3:00 PM CDTSpecial Weather StatementBROBrooks45 min
Jun 5, 3:07 PM CDTSpecial Weather StatementBROJim Hogg38 min
Jun 5, 3:17 PM CDTSevere Thunderstorm WarningBROHidalgo, Willacy28 min
Jun 5, 3:31 PM CDTSpecial Weather StatementBROKenedy44 min
Jun 5, 3:41 PM CDTSpecial Weather StatementBROBrooks34 min
Jun 5, 3:47 PM CDTSevere Thunderstorm WarningBROBrooks28 min
Jun 5, 3:50 PM CDTSpecial Weather StatementBROJim Hogg40 min
Jun 5, 3:59 PM CDTAreal Flood AdvisoryBROBrooks91 min
Jun 5, 4:06 PM CDTSpecial Weather StatementBROBrooks69 min
Jun 5, 4:12 PM CDTSpecial Weather StatementBROKenedy78 min
Jun 5, 4:14 PM CDTSpecial Weather StatementBROBrooks31 min
Jun 5, 4:18 PM CDTSpecial Weather StatementBROStarr27 min
Jun 5, 4:31 PM CDTSevere Thunderstorm WarningBROKenedy, Willacy44 min
Jun 5, 4:39 PM CDTSpecial Weather StatementBROJim Hogg51 min
Jun 5, 4:56 PM CDTSpecial Weather StatementBROCameron34 min
Jun 5, 4:59 PM CDTSpecial Marine WarningBRO46 min
Jun 5, 5:26 PM CDTSpecial Weather StatementBROHidalgo34 min
Jun 5, 5:34 PM CDTSpecial Weather StatementBROCameron26 min
Jun 5, 5:38 PM CDTSpecial Marine WarningBRO52 min
Jun 5, 5:52 PM CDTSevere Thunderstorm WarningBROCameron23 min
Jun 5, 6:00 PM CDTSpecial Weather StatementBROStarr60 min
Jun 5, 6:21 PM CDTSevere Thunderstorm WarningBROStarr24 min
Jun 5, 6:48 PM CDTSpecial Weather StatementBROHidalgo27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.